Alert archive / Texas / High Wind Warnings in 2013

High Wind Warning 9, NWS Amarillo, TX

November 16, 20137 counties in Texas

NWS Amarillo, TX issued this high wind warning at Nov 16, 2013, 2:15 PM CST for 7 counties in Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 16, 2013, 2:15 PM CST (20:15 UTC)
Expired
Nov 16, 2013, 6:00 PM CST
In force
4 hr
Issued by
NWS Amarillo, TX

Counties Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 63 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WWUS74 KAMA 162015
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
215 PM CST SAT NOV 16 2013

TXZ001-006-007-011-012-016-017-170000-
/O.UPG.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
/O.NEW.KAMA.HW.W.0009.131116T2015Z-131117T0000Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
VEGA...AMARILLO...HEREFORD...CANYON
215 PM CST SAT NOV 16 2013

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE
  EXPECTED ACROSS THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE THIS
  AFTERNOON.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... 
  BEFORE SLOWLY DIMINISHING TOWARD SUNSET. 

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED 
  OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... 
  PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY PRODUCE SOME VISIBILITY REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ002-003-TXZ005-010-170000-
/O.EXA.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
TEXAS-BEAVER-LIPSCOMB-HEMPHILL-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...BOOKER...
HIGGINS...FOLLETT...CANADIAN
215 PM CST SAT NOV 16 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE
  EXPECTED ACROSS THE EASTERN HALF OF THE OKLAHOMA PANHANDLE AND THE
  NORTHEASTERN TEXAS PANHANDLE THIS AFTERNOON.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... 
  BEFORE SLOWLY DIMINISHING TOWARD SUNSET. 

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED 
  OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... 
  PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY PRODUCE SOME VISIBILITY REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ002>004-008-009-013-014-018-019-170000-
/O.CON.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
SHERMAN-HANSFORD-OCHILTREE-HUTCHINSON-ROBERTS-CARSON-GRAY-
ARMSTRONG-DONLEY-
INCLUDING THE CITIES OF...STRATFORD...SPEARMAN...GRUVER...
PERRYTON...BORGER...MIAMI...PANHANDLE...WHITE DEER...PAMPA...
CLAUDE...CLARENDON
215 PM CST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE
  EXPECTED ACROSS THE CENTRAL TEXAS PANHANDLE THIS AFTERNOON.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... 
  BEFORE SLOWLY DIMINISHING TOWARD SUNSET. 

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED 
  OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... 
  PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY PRODUCE SOME VISIBILITY REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JACKSON
1 follow-up statement
259 
WWUS74 KAMA 162349
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CST SAT NOV 16 2013


TXZ001-006-007-011-012-016-017-170100-
/O.EXP.KAMA.HW.W.0009.000000T0000Z-131117T0000Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
VEGA...AMARILLO...HEREFORD...CANYON
549 PM CST SAT NOV 16 2013

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND WILL CONTINUE
TO DIMINISH OVER THE NEXT HOUR. THUS...THE HIGH WIND WARNING WILL BE
ALLOWED TO EXPIRE.

$$

OKZ002-003-TXZ002>005-008>010-013-014-018-019-170100-
/O.EXP.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-
ROBERTS-HEMPHILL-CARSON-GRAY-ARMSTRONG-DONLEY-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD...
SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...
BORGER...MIAMI...CANADIAN...PANHANDLE...WHITE DEER...PAMPA...
CLAUDE...CLARENDON
549 PM CST SAT NOV 16 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND WILL CONTINUE
TO DIMINISH OVER THE NEXT HOUR. THUS...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

JOHNSON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Nov 16, 11:56 AM CST, 2 hours 19 minutes earlier.

Area forecast discussion, Nov 16, 11:56 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1156 AM CST SAT NOV 16 2013

.UPDATE...
IT'S ALREADY BEEN WINDY THIS MORNING, BUT IT WILL ONLY GET WINDIER
THIS AFTERNOON. THE WIND ADVISORY LOOKS TO BE IN GOOD SHAPE AS WE'VE
ALREADY SEEN A FEW LOCATIONS HIT THE 35-MPH CRITERIA. IT'S POSSIBLE
THERE COULD BE AN ISOLATED SPOT OR TWO THAT HITS HIGH WIND WARNING,
BUT CONFIDENCE OF A WIDESPREAD HIGH WIND EVENT IS LOW.

HIGH TEMPS NEEDED TO BE INCREASED 1-3 DEGREES, BUT OTHERWISE, THE
FORECAST IS IN GOOD SHAPE.

JACKSON

&&

.PREV DISCUSSION... /ISSUED 1130 AM CST SAT NOV 16 2013/

AVIATION...
FOR THE 18Z TAFS, APART FROM ANY BRIEF VSBY RESTRICTIONS DUE TO BLDU,
VFR CONDITIONS WILL PREVAIL.

SSW WINDS WILL BE STRONGEST THROUGH 00Z, AND THEN SLOWLY BEGIN TO
SUBSIDE OVERNIGHT. AWW REMAINS IN EFFECT AT KAMA THROUGH 00Z.

JACKSON

PREV DISCUSSION... /ISSUED 527 AM CST SAT NOV 16 2013/

AVIATION...
STRONG SOUTHWEST SURFACE WINDS WILL BE THE MAIN ISSUE TODAY.  AVIATION
WEATHER WARNING FOR GUSTS UP TO 45 KT WILL BE ISSUED SHORTLY FOR
AMARILLO AREA AIRPORTS.

SOUTHWEST WINDS OF 50 KT AND HIGHER HAVE BEEN SAMPLED CONSISTENTLY
THROUGH THE NIGHT BY KAMA VAD WIND PROFILER...AT VARIOUS TIMES FROM
1500 TO 5500 FEET ABOVE GROUND LEVEL.  THESE STRONG WINDS WILL MIX TO
THE SURFACE BEGINNING AROUND 15Z...WITH GUSTS COMMENCING.  STRONG
SURFACE WINDS WILL CONTINUE THROUGH LATE AFTERNOON...WITH GUSTS
CEASING AROUND 00Z SUNDAY.  CIRRUS WILL BE ONLY CLOUDS OF NOTE.

APART FROM REDUCED VISIBILITIES IN BLOWING DUST...VFR FORECAST
CONTINUES NEXT 24 HOURS.  IF DUST SHOWS SIGNS OF BEING LOFTED...
FORECAST WILL BE AMENDED.

COCKRELL

PREV DISCUSSION... /ISSUED 454 AM CST SAT NOV 16 2013/

DISCUSSION...
PRIMARY FORECAST CONCERNS LIE WITH STRONG WINDS TODAY...AND THE
POTENTIAL FOR COOLER TEMPERATURES AND PRECIPITATION LATE NEXT WEEK.

A SHORTWAVE UPPER TROUGH IS LIFTING ACROSS THE CENTRAL AND SOUTHERN
ROCKIES EARLY THIS MORNING. CONSIDERABLE MID AND HIGH CLOUDS AHEAD OF
THE WAVE...ALONG WITH BREEZY SOUTHWEST WINDS...HAVE KEPT TEMPERATURES
VERY MILD OVERNIGHT WITH 4 AM READINGS IN THE LOWER 50S TO LOWER 60S.
A FEW LIGHT SHOWERS HAVE ALSO BEEN NOTED ACROSS THE TX PANHANDLE...BUT
ANY RAINFALL HAS BEEN SPOTTY AND LIGHT. EXPECT ANY LINGERING
SHOWERS/SPRINKLES TO DISSIPATE OR MOVE EAST OF THE AREA BY SUNRISE.

THE MAIN STORY TODAY WILL BE THE WINDS. AS THE UPPER SHORTWAVE
CONTINUES TO EJECT EAST/NORTHEAST INTO THE PLAINS...WINDS ALOFT WILL
INCREASE IN THE BASE OF THE TROUGH. THE SURFACE PRESSURE GRADIENT
WILL TIGHTEN UP AS WELL IN RESPONSE TO FALLING PRESSURES OVER THE
CENTRAL HIGH PLAINS. THE MID AND HIGH CLOUDS ARE EXPECTED TO CLEAR
OUT LATER THIS MORNING...WHICH IS SUPPORTED BY CURRENT SATELLITE
TRENDS...ALLOWING FOR STRONGER INSOLATION AND RESULTANT DEEPER MIXING
INTO THE STRONGER MOMENTUM AIR ALOFT BY LATE MORNING INTO THIS
AFTERNOON. FORECAST SOUNDINGS SHOW MIXING TO 700-650 MB...WITH WINDS
SPEEDS AROUND 50 KTS IN THIS LAYER...INCREASING FROM AROUND 35 KTS
JUST ABOVE THE SURFACE. HAVE ISSUED A WIND ADVISORY FOR ALL OF THE TX
PANHANDLE EXCEPT THE FAR EASTERN TIER OF COUNTIES IN ANTICIPATION OF
SUSTAINED WIND SPEEDS NEAR 35 MPH WITH GUSTS UP TO 55 MPH. WINDS
ALOFT DECREASE WITH NORTHWARD EXTENT...WHICH SHOULD KEEP THE OK
PANHANDLE BELOW ADVISORY CRITERIA /AND POSSIBLY PARTS OF THE FAR
NORTHERN TX PANHANDLE/...WHILE MIXING WON/T BE QUITE AS DEEP OFF THE
CAPROCK...KEEPING THE FAR EASTERN ZONES BELOW ADVISORY CRITERIA AS
WELL. THE STRONG DOWNSLOPE WINDS WILL LEAD TO ANOTHER WARM DAY WITH
HIGH TEMPS EXPECTED TO TAG THE UPPER 60S TO UPPER 70S THIS AFTERNOON.
COULD SEE SOME BLOWING DUST WITH THE STRONG WINDS...MOST LIKELY
ACROSS THE SOUTHWEST TX PANHANDLE WHERE WINDS WILL BE STRONGEST AND
IN CLOSER PROXIMITY TO MAIN DUST SOURCE REGION OVER EASTERN NM. WINDS
WILL DIMINISH QUICKLY TOWARD SUNSET...BUT STILL REMAIN A LITTLE
BREEZY THROUGH THE NIGHT...KEEPING LOW TEMPS FAIRLY MILD TONIGHT.

THE NEXT VERY PROGRESSIVE UPPER SHORTWAVE...CURRENTLY OVER THE PAC
NW...WILL QUICKLY MOVE ACROSS THE CENTRAL PLAINS SUNDAY
MORNING...PUSHING A COLD FRONT ACROSS THE PANHANDLES. COOLING BEHIND
THIS FRONT WILL BE FAIRLY WEAK...WITH HIGHS STILL EXPECTED TO REACH
THE LOWER 60S TO LOWER 70S TOMORROW. THE MORE NOTABLE EFFECT WILL BE
MUCH WEAKER WINDS...ESPECIALLY BY THE AFTERNOON HOURS...LEADING TO A
PLEASANT FALL DAY.

EARLY TO MID NEXT WEEK...QUIET CONDITIONS ARE ANTICIPATED BENEATH A
ZONAL FLOW ALOFT. MONDAY WILL BE THE COOLEST DAY WITH HIGHS IN THE
LOWER 60S...WITH TEMPS CLIMBING INTO THE MID 60S TO AROUND 70F BY
WEDNESDAY WITH THE AID OF LEE SURFACE TROUGHING/SOUTHERLY BREEZES.

THINGS TURN MORE INTERESTING BY LATE NEXT WEEK...ALTHOUGH MUCH
UNCERTAINTY EXISTS AT THIS TIME. THE GENERAL SCENARIO PAINTED BY
LATEST MEDIUM RANGE MODELS SHOWS A NORTHERN STREAM UPPER TROUGH
DISLODGING SOME ARCTIC AIR...WHICH THEN REACHES THE PANHANDLES IN
MODIFIED FASHION SOMETIME LATE NEXT WEEK. A SOUTHERN STREAM UPPER
TROUGH IS THEN EXPECTED TO APPROACH FROM THE SOUTHWEST/SOUTHERN
ROCKIES...PROVIDING THE NECESSARY FORCING FOR ASCENT IN THE PRESENCE
OF THIS COLDER AIRMASS TO PRODUCE SOME PRECIPITATION.
HOWEVER...MODELS DIFFER CONSIDERABLY WITH THE TIMING OF THE COLD
FRONT...MAGNITUDE OF COLD AIR...AND STRENGTH/PROGRESSION OF THE
SOUTHERN STREAM TROUGH WHICH ALL OF COURSE WILL HAVE IMMENSE IMPACTS
ON WHAT ULTIMATELY OCCURS. ENOUGH SUPPORT EXISTS AT THIS TIME TO
JUSTIFY SOME LOW PRECIP CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT.
COOLED TEMPS OFF AND MENTIONED THE POSSIBILITY OF RAIN OR SNOW DURING
THIS TIME GIVEN CURRENT SOLUTIONS. CONFIDENCE REMAINS LOW AT THIS
TIME...BUT CERTAINLY WILL BE KEEPING A CLOSE EYE ON THIS TIMEFRAME IN
THE COMING DAYS.

KB

FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF THE
PANHANDLES TODAY DUE TO STRONG SOUTHWEST WINDS OF 20 TO 35 MPH WITH
GUSTS UP TO 55 MPH...ALONG WITH MINIMUM RELATIVE HUMIDITIES NEAR 20
PERCENT AS TEMPERATURES CLIMB INTO THE UPPER 60S TO UPPER 70S.
RELATIVE HUMIDITIES WILL FALL TO 15 TO 20 PERCENT OVER MUCH OF THE
AREA SUNDAY AFTERNOON...BUT WINDS ARE EXPECTED TO DISSIPATE TO 15 MPH
OR LESS BY THE TIME OF THESE LOWER RELATIVE HUMIDITY VALUES...THEREBY
PRECLUDING ELEVATED FIRE WEATHER CONDITIONS. NO ELEVATED OR CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED NEXT WEEK AS EITHER MINIMUM
RELATIVE HUMIDITIES REMAIN AT OR ABOVE 20 PERCENT OR 20-FOOT WIND
SPEEDS REMAIN BELOW 15 TO 20 MPH.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...DONLEY...
     GRAY...HANSFORD...HARTLEY...HUTCHINSON...MOORE...
     OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN.

OK...NONE.

&&

KS/JJ
Hazardous weather outlook, Nov 16, 5:08 AM CST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
508 AM CST SAT NOV 16 2013

OKZ001>003-TXZ001>020-162200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
508 AM CST SAT NOV 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR THE WESTERN AND CENTRAL TEXAS
PANHANDLE TODAY DUE TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP
TO 55 MPH.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES THIS AFTERNOON DUE TO THE STRONG SOUTHWEST
WINDS AND MINIMUM RELATIVE HUMIDITY VALUES NEAR 20 PERCENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A CHANCE FOR SNOW COULD ARRIVE LATE NEXT WEEK...HOWEVER CONSIDERABLE
UNCERTAINTY EXISTS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED FIRE WEATHER CONDITIONS TODAY.

KB

In the hours before

Local storm report, Nov 16, 2:00 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
200 PM CST SAT NOV 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     NON-TSTM WND GST 3 SW DALHART            36.03N 102.55W
11/16/2013  M62 MPH          HARTLEY            TX   ASOS

&&

EVENT NUMBER AMA1300845

JACKSON
Local storm report, Nov 16, 2:01 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
201 PM CST SAT NOV 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     NON-TSTM WND GST 3 W DUMAS               35.86N 102.01W
11/16/2013  M58 MPH          MOORE              TX   AWOS

&&

EVENT NUMBER AMA1300846

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 4:02 AM CSTWind AdvisoryAMAArmstrong, Carson, Dallam, Deaf Smith, Donley, Gray and 12 more14 hr

Nearby

High Wind Warnings in Texas, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.